# SDR VGCA20120521003

- Difficulty date: May 21, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 34,162 hours, 22,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR WEB AT BS 1130, RBL 24 UNDER SEAT TRACK ON MAIN CARGO DECK.
